# SDR AALA201908219001

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 22,256 hours, 9,047 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C0001
- Part serial: 3847
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF STAB TRIM FAILURE.  EMERGENCY WAS DECLARED. ELECTRIC STAB TRIM INOP BOTH CAPT AND FO. MAINTENANCE REMOVED AND REPLACED STAB TRIM MOTOR IAW AMM 27-41-71. ALL CHECKS OK.
